Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comments
    0
  • views
    3,066

first couple of days

vikki2803

158 views

My first day of starting accutane was June 14th 2011 im on 40mg once a day I take it at bedtime and i choose to take it once a day to help my body get use to it my doctor had no problem wit starting me off at once a day. So the first night I experience nothing the second night which was yesterday I had got alil headache after an hour of taking it in the middle of the night I woke up alil bit wit something sharp pain more like a migraine type pain it last a couple of minutes than I went back to sleep. I have notice my skin breaking out alil more idk if its from not being able to put anything on my pimples to help them from coming up or from the accutane its to early to tell my skin is still oily too so I will be posting my week to week experience to keep everyone updated. My acne right now is very bad from lil pimples to really big ones on my lower face and its working its way up to my cheeks so I hope that accutane will help me :cool: I'm trying to keep my head up and face whatever comes my way



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×